# SDR SWIA2020022748863

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH INBD INTERCOSTAL SUPPORT CORRODED AS MARKED FR 89   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED ,RH INBD INTERCOSTAL SUPPORT AT FR 89 AND APPLIED SURFACE PROTECTION. REF: EMB SRM, CPM. ALODINE P.O. 207882, PRIMER P.O. 253307, TOPCOAT P.O. 259007, CIC P.O. 252905
